# SDR ASAA2014040607455

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 4,143 hours, 1,323 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O'S PFD INDICATES "NO VSPD" AND "LND ALT" AMBER FLAGS. CAPT'S PFD NORMAL. ACFT GROUNDED.  RESET CIRCUIT BREAKER FMC 2, FAULT DID NOT CLEAR, CYCLED FMC TRANSFER SWITCH TO BOTH ON "L" AND BACK TO NORMAL AND FAULT CLEARED. ACCOMPLISHED FMCS BITE PROCEDURE TO RT SIDE IAW FIM 34-61, TASK 801, SENSOR STATUS AND INFLIGHT FAULTS SHOWED NO FAULTS. ACFT OK FOR SVC.
